# SDR FDEA200903180950

- Difficulty date: March 18, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOOLING MARK AT AFT PRESSURE BULKHEAD RIM BETWEEN ME1-ME2 REPAIR PERFORMED BY BLEND OUT AND FASTENER CHANGE IAW RAS/DAHAM/4026750/2008 ISS B, APPROVED BY EA 6-5310-120178.
